MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER
Model Number DD+CT21H
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Dyspnea (1816); Dysphasia (2195)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient attended regularly scheduled in-center dialysis treatment.Pre vital signs bp-149/82, pulse-101, respiration-21, temperature - 97.8.At approx 0954 dialysis was initiated with a use of treatment ended, patient given diphenhydramine 50 mg ivp(intravenous push).Patient developed shortness of breath, slurred speech and right facial droop.911 called, patient transported to hospital via ems(emergency medical services) and later released.Patient returned to facility (b)(6) 2023, treated on optiflux 180nr dialyzer without incident.Nipro cellentia 21 added as allergy.
 
Event or Problem Description
Patient attended regularly scheduled in-center dialysis treatment.Pre vital signs bp-149/82, pulse-101, respiration-21, temperature - 97.8.At approx 0954 dialysis was initiated with a use of treatment ended, patient given diphenhydramine 50 mg ivp(intravenous push).Patient developed shortness of breath, slurred speech and right facial droop.911 called, patient transported to hospital via ems (emergency medical services) and later released.Patient returned to facility (b)(6) 2023, treated on optiflux 180nr dialyzer without incident.Nipro cellentia 21 added as allergy.

Brand Name
NIPRO CELLENTIA-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
Manufacturer (Section G)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA   018-5794
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key18388822
Report Number9610987-2023-00005
Device Sequence Number19526303
Product Code KDI
UDI-Device Identifier00383790004411
UDI-Public00383790004411
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberDD+CT21H
Device Lot Number20L24D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer12/05/2023
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown